# SDR USAA050314

- Difficulty date: February 16, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORRODED 1 INCH BY 1 INCH AREA, FLOOR SUPPORT BEAM S-26R BS 787-867.  CORROSION LEVEL 1, TASK C53-208-01.  REMOVED AND REPLACED FLOOR SUPPORT BEAM WITH FABRICATED BEAM PER SRM 51-40-02.  (M)
